Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Continuous spotting since periods onset, have taken UTI, yeast infection medicines, adderall since periods. Cause?

Hi, I started my period 3 weeks ago, the first week I was on ammoxicillan treating a uti, than got a steriod shot in my finger because of I have had previous surgeries to correct my webbing, than day 7 of my period nothing was there, than on day 8 starting day 10 felt like i was getting a yeast infection like my dr told me you can get after taking ammoxicillan and I took my one dose of diflucan , than the spotting continued. I than started adderall . My peirod was normal the first week normally 7-10 long, tubes ties, and than I started having this weird brown spotting than it slowly picked up a little bit to a more reddish brown and now its just slightly spotting. I dont know if its the steroid or what exactly it is. I dont have any cramps. Or anything really outta the norm for me.
Asked On : Wed, 24 Oct 2012
Answers:  0 Views:  24 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor